Volume 25, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Holomorphic one-forms without zeros on threefolds

Feng Hao and Stefan Schreieder

Geometry & Topology 25 (2021) 409–444
Bibliography
1 W P Barth, K Hulek, C A M Peters, A Van de Ven, Compact complex surfaces, 4, Springer (2004) MR2030225
2 A Beauville, Variétés Kähleriennes dont la première classe de Chern est nulle, J. Differential Geom. 18 (1983) 755 MR730926
3 F Campana, T Peternell, Complex threefolds with non-trivial holomorphic 2–forms, J. Algebraic Geom. 9 (2000) 223 MR1735771
4 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, 5, Math. Soc. Japan (2000) MR1778789
5 W Fischer, H Grauert, Lokal-triviale Familien kompakter komplexer Mannigfaltigkeiten, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1965 (1965) 89 MR184258
6 R Friedman, J W Morgan, Smooth four-manifolds and complex surfaces, 27, Springer (1994) MR1288304
7 T Fujita, On del Pezzo fibrations over curves, Osaka J. Math. 27 (1990) 229 MR1066621
8 A Grassi, On a question of J. Kollár, from: "Classification of algebraic varieties" (editors C Ciliberto, E L Livorni, A J Sommese), Contemp. Math. 162, Amer. Math. Soc. (1994) 209 MR1272699
9 D Greb, S Kebekus, T Peternell, Étale fundamental groups of Kawamata log terminal spaces, flat sheaves, and quotients of abelian varieties, Duke Math. J. 165 (2016) 1965 MR3522654
10 M Green, R Lazarsfeld, Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (1987) 389 MR910207
11 C D Hacon, S J Kovács, Holomorphic one-forms on varieties of general type, Ann. Sci. École Norm. Sup. 38 (2005) 599 MR2172952
12 V A Iskovskikh, Y G Prokhorov, Algebraic geometry, V: Fano varieties, 47, Springer (1999) MR1668579
13 Y Kawamata, Abundance theorem for minimal threefolds, Invent. Math. 108 (1992) 229 MR1161091
14 J Kollár, Higher direct images of dualizing sheaves, I, Ann. of Math. 123 (1986) 11 MR825838
15 J Kollár, Flops, Nagoya Math. J. 113 (1989) 15 MR986434
16 J Kollár, S Mori, Birational geometry of algebraic varieties, 134, Cambridge Univ. Press (1998) MR1658959
17 D Kotschick, Holomorphic one-forms, fibrations over the circle, and characteristic numbers of Kähler manifolds, preprint (2013)
18 T Luo, Q Zhang, Holomorphic forms on threefolds, from: "Recent progress in arithmetic and algebraic geometry" (editors Y Kachi, S B Mulay, P Tzermias), Contemp. Math. 386, Amer. Math. Soc. (2005) 87 MR2182772
19 S Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math. 116 (1982) 133 MR662120
20 N Nakayama, Local structure of an elliptic fibration, from: "Higher dimensional birational geometry" (editors S Mori, Y Miyaoka), Adv. Stud. Pure Math. 35, Math. Soc. Japan (2002) 185 MR1929795
21 C A M Peters, J H M Steenbrink, Mixed Hodge structures, 52, Springer (2008) MR2393625
22 M Popa, C Schnell, Kodaira dimension and zeros of holomorphic one-forms, Ann. of Math. 179 (2014) 1109 MR3171760
23 S Schreieder, Zeros of holomorphic one-forms and topology of Kähler manifolds, Int. Math. Res. Not. (2020)
24 C Simpson, Subspaces of moduli spaces of rank one local systems, Ann. Sci. École Norm. Sup. 26 (1993) 361 MR1222278
25 D Tischler, On fibering certain foliated manifolds over S1, Topology 9 (1970) 153 MR256413
26 K Ueno, Classification theory of algebraic varieties and compact complex spaces, 439, Springer (1975) MR0506253
27 C Voisin, Hodge theory and complex algebraic geometry, II, 77, Cambridge Univ. Press (2003) MR1997577
28 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508
29 Q Zhang, Global holomorphic one-forms on projective manifolds with ample canonical bundles, J. Algebraic Geom. 6 (1997) 777 MR1487236